# SDR IXXA09SMN094S

- Difficulty date: August 21, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 960 L18-19r
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND FUSELAGE EXTERNAL SKIN CORRODED AT STA 960.000 LONGERON 18-19 RT.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED FASETNERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  PERFORMED NDT INSP.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM 8110-3 DATED 09/18/09, DWG ED-4981 DATED 08/24/09, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 FIGURE 1F SHEET 3, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 51-1-4, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-3-1.
